# SDR 2008UALA05398

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 23,273 hours, 10,141 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A AND CPT CREW SMELLED AN ELECTRIC ODOR UPON LANDING ALSO ON APPROACH.  ACCOMPLISHED POWER RUNS ON BOTH ENGINES, COMPARING BLEEDS FOR ODOR AT POWER AND AT IDLE, CHECKING COMBINATIONS OF BLEEDS AND PACKS.  NO UNUSUAL ODORS NOTED, NO ELECTRICAL ODORS NOTED.  POWERED VIRTUALLY ALL CABIN ELECTRICAL COMPONENTS.  NO ODORS NOTED.
